| Model Number |
PCF-H190DL |
| Medical Device Problem Codes |
Communication or Transmission Problem (2896); Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection, and the reported failure was confirmed.A root cause could not be identified.Based on the results of the investigation regarding the allegation, the cause was traced to a component failure without any design or manufacturing issue.For the air water channel with white residue on both sides, the cause was not established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer reported communication error b30 (scope communication error) during inspection for use involving an olympus colonovideoscope.Additionally, during the initial evaluation of the device, air water channel with white residue on both sides and production incorrect, minor scratches in the radio frequency identification were observed.There was no patient involvement.